# SDR SWAA2020113027677

- Difficulty date: November 2, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR GIRT BAR FITTING SUPPORT AT BS 344 LBL 56 WL 208.1.  REMOVED AND INSTALLED A NEW GIRT BAR SUPPORT FITTING AT BS 344 LBL 56 WL 208.1, IAW SRM 51-40-02-0G-0 DWG 141A5220.
